MathSciNet Relay Station
MathSciNet bibliographic data
MR1484314 62J02 (62F12)
An, Hong-Zhi; Hickernell, Fred J.; Zhu, Li-Xing A new class of consistent estimators for stochastic linear regressive models. J. Multivariate Anal. 63 (1997), no. 2, 242–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement